# SDR IPXA2019072044663

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,429 hours, 17,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR WILL NOT CLOSET/S PER FIM 52-11-00-101. R/R CLOSE LIMIT SWITCH PER AMM 52-70-04. NO FIX, T/S PER WDM 52-11-01. FOUND R2-177. RELAY BAD. R/R R2-177 RELAY IAW SWPM 20-20-00. OPS CK GOOD. THIS CLEARS M677370.
